Aa
A
A
Close
Avatar universal
Epididmytis questions, keeps coming and going...
I got epididmytis at nearly this exact same time last year. Took a full course of doxycycline, and it didn't go away. Then, it just seemed to miraculously disappear all of a sudden. Why would it just do that over night?

Unfortunately, it's back again. The pain in my left testicle, and VERY sensitive area on the bottom of my testicle, lower back pain on the same side as the afflicted testicle. Doc said my scrotum looked "angry."

I believe it is induced by my working out, because the doc found no trace of any STD in my urine, or any infection in my urine. However, he still gave me a full course of doxycycline, and now I'm taking 750 mg of Levaquin per day for two weeks.  Weird thing is, I felt fine on day 3 of the doxycycline, but then the pain and discomfort came back. I felt fine on day 2-3 of the Levaquin, but then the pain and discomfort came back again. It's like it only goes away for a short time, and then returns just as quickly.

Is there anything else I can do to speed this along? Can ibuprofen actually cure this instead of just mask the pain?

Can I still masturbate while I have this?

Can I still go to the gym while I have this?

Someone please help me. This is horrible.
Cancel
1 Answers
Page 1 of 1
Avatar universal
I wish I had a answer for you. I'm no expert though. I'm still trying to figure out what's wrong with me. Possible prostatitis. Epididymitis, orchitis, and prostatitis all seem to be this generalized discomfort that NOBODY seems to really to understand.

Let me know how things go and what works for you. I'd be tickled to find a Urologist worth a damn where I'm located.

Best wishes
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Urology Community Resources